Anomalous diffusion on crumpled wires in two dimensions
C.C. Donato,
F.A. Oliveira and
M.A.F. Gomes
Physica A: Statistical Mechanics and its Applications, 2006, vol. 368, issue 1, 1-6
Abstract:
The statistical properties of random walks evolving on real configurations of a crumpled wire rigidly jammed in two dimensions is investigated. These crumpled hierarchical structures with complex topology are obtained from a metallic wire injected at a constant rate into a transparent planar cell of 20cm of diameter. The observed diffusion is anomalous with an exponent very close to that obtained at the threshold of two dimensional percolation. A comparison of the system studied in this paper with other systems of physical interest is also made, and an experimental consequence of our results is discussed.
Keywords: Anomalous diffusion; Crumpled wires; 2D Packing (search for similar items in EconPapers)
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437106001245
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:368:y:2006:i:1:p:1-6
DOI: 10.1016/j.physa.2006.01.065
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().